# SDR DL76L060576

- Difficulty date: July 9, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,497 hours, 11,687 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2748
- Condition: Defective
- Location: Apu Bay
- Part time: 9,577 hours, 13,126 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PRODUCING LOW AIR PRESSURE AND AUTO SHUTS DOWN.  REPLACED APU ON RC 40-46.
